# SDR SWIA201126091

- Difficulty date: April 19, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 18,429 hours, 15,505 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD CRACKED FORWARD SIDE WEB AT AFT CARGO TRACK. (C-CHECK)  REPAIR PER REO.
